# SDR BJNA091101

- Difficulty date: November 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11D EMERGENCY AISLE LIGHT REQUIRES RE-LAMP.  RELAMPED 11D EMERGENCY AISLE LIGHT IAW AMM 33-51-21.  OPS CHECKS NORMAL. (K)
